# SDR USAA2013032700018

- Difficulty date: March 25, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 40,318 hours, 16,579 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784WGEN
- Part serial: R938
- Condition: Leaking
- Location: Apu Bay
- Part time: 47,076 hours, 19,895 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

WITH AIRCRAFT PARKED AT GATE, FLIGHT ATTENDANT HAD NOTICED A "DIRTY SOCK" SMELL AFTER APU BLEED WAS ON FOR ABOUT FIVE MINUTES.  MAINTENANCE FOUND INTERNAL OIL LEAKING IN APU.  OIL WAS COMING OUT OF PLENUM DRAIN.  REMOVED AND REPLACED APU IAW JOB CARD 26L31049005.  OPS LEAK AND BITE CHECK GOOD.
